eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Question: Can i take ultram for pain while taking subutex





Spider bite first, not painful but itches.

Poison Ivy rash, and terrible headache

Asked by mcb88 on Jul, 15, 2013 at 7:28 pm
Age: 25   Gender: female
Conditions: Pain, Spider Bite, Poison Ivy
Medications: Subutex, Prednisone, Bactrim, Ultram

(Number of patients like mcb88 on eHealthMe: 5,327 )

Replies (subscribe to this Q&A):

can a person take urtram while taking subutex--------just wanted to know if a person can--do they be their life in danger by doing so

Replied by betty hawkins on Sep, 14, 2013 at 9:30 am

You can also ask your question in a related mobile support group:
- support group for people who have Pain
- support group for people who have Poison Ivy
- support group for people who have Spider Bite
- support group for people who take Bactrim
- support group for people who take Prednisone
- support group for people who take Subutex
- support group for people who take Ultram

Related topics: Bactrim and Pain




Can you answer the question, have follow-ups or comments?
E-mail **(please use the email you received the invitation, always kept private)

Screen name** (will be made public)

Message** (max: 2,000 characters)

Please enter Security Code below *
Copy the characters (respecting upper/lower case) from the image.

No personal information, but only the Screen name and Message will be shown.

DISCLAIMER: All Q & As on eHealthMe.com are for informational purposes only, and are not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. The people invited to answer are selected based on information reported voluntarily. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

Who answer your questions? Healthcare is personal: a drug can work differently between women and men, or for people of different ages. How do you find patients like you to answer your questions? On eHealthMe, we can securely connect you with patients of your gender, age, conditions and medications to get answers. Start now



Can you answer these questions (Ask a question):

  • Very severe skin reaction to plaquenil. rheum wants to put me on chloroquine. i'm scared
    Started Prednisone and Plaquenil at the same time. After being in the sun, broke out in a typical Lupus rash. Then, the rash seemed to take on a life of its own. It was so severe, my Rheum said it's the worst he's seen, and he didn't even see it at its worst. Went off the Plaquenil. Told by Dermatologist it was a drug reaction. Rheumatologist now wants to put me on Chloroquine, but I'm very nervous, since it's in the same family as Plaquenil.
  • How come i get very itchy all over when taking subutex?
    I was taking Suboxone for a year. I just got it changed to Subutex. Now my whole body itches a lot for the rest of the day.
  • Joint pain from birth control?
    I've been on Otho Tri cyclen since about 2009 ... Months later I was having extreme joint pain I could hardly function ... Doctors put me on prednisone that I have not been able to function without ever since .. They didn't want to call it lupus but they did of course because They had no other answers...the past 4 years I changed my diet, I'm active.. I am not letting my health go at 23! I started reading posts on here and came off the birth control only to have the joint pain tripled A month later i can hardly get out of bed its like im withdrawaling. Could birth control be screwing me up this bad all these years!!?
  • How common is general nausea with mctd?
    I know that it is a side effect with multiple of these medications however it is a sudden onset with my flares rather than an upset stomach when I take my medication
   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.